A New Approach To Homothetic Motions With Tessarines In Semi-Euclidean Space E??

Yükleniyor...
Küçük Resim

Tarih

2017

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Beykent Üniversitesi

Erişim Hakkı

Özet

In this study, by using tessarines in 4-dimension semi-Euclidean space, we describe a variety of algebraic properties and give a matrix that is similar to Hamilton operators and we show that the hypersurfaces are obtained and a new motion is defined in E??. Then, this motion is proven to be homothetic motion. For this one parameter homothetic motion, we defined some theorems about velocities, pole points, and pole curves. Finally, It is found that this motion defined by the regular curve of order r on the hypersurface M??, at every t- instant, has only one acceleration centre of order (R ? 1). Due to the way in which the matter is given with tessarines, the study gives some formulas, facts and properties about homothetic motion and variety of algebraic properties which are not generally known.

Açıklama

Anahtar Kelimeler

Tessarines, Homothetic motions, Pole curves, Hypersurface

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Cilt 10 , Sayı 2, 2017, 79 – 92